MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION DLVR; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION DLVR; WIRE, GUIDE, CATHETER
Model Number 1115
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the radiopaque tip fell off and remained inside the patient.A savion dlvr was selected for a superficial femoral artery (sfa)-popliteal lower leg angiogram procedure.During the procedure, the physician was trying to get through a lesion in the sfa-popliteal, while using a rubicon device, and the wire shredded.The radiopaque tip of the wire fell off and remained inside the patient.They were unable to retrieve the tip of the wire and it is still inside the patient.The case was aborted.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the unit was returned with its original pouch.The device has the distal tip kinked and stretched.The polymer distal tip was detached and it was not returned.No other damage was noted on the device.The overall length and the outer diameter (od) of the distal tip could not be performed due to the device condition.The od of the middle of the device and the od of the proximal section were within specification.
 
Event or Problem Description

Brand Name
SAVION DLVR
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8780803
Report Number2134265-2019-08033
Device Sequence Number1845827
Product Code DQX
UDI-Device Identifier08714729978862
UDI-Public08714729978862
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number1115
Device Catalogue Number1115
Device Lot Number0022457824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RUBICON SUPPORTING CATHETER; RUBICON SUPPORTING CATHETER; RUBICON SUPPORTING CATHETER
Outcome Attributed to Adverse Event Other;